<  Back to the Polytechnique Montréal portal

Optimal and Suboptimal Control of a Standard Brownian Motion

Mario Lefebvre

Article (2016)

[img]
Preview
Published Version
Terms of Use: Creative Commons Attribution Non-commercial No Derivatives.
Download (210kB)
Cite this document: Lefebvre, M. (2016). Optimal and Suboptimal Control of a Standard Brownian Motion. Archives of Control Sciences, 26(3), p. 383-394. doi:10.1515/acsc-2016-0021
Show abstract Hide abstract

Abstract

The problem of optimally controlling a standard Brownian motion until a fixed final time is considered in the case when the final cost function is an even function. Two particular problems are solved explicitly. Moreover, the best constant control as well as the best linear control are also obtained in these two particular cases.

Uncontrolled Keywords

stochastic control, Wiener process, best linear control.

Open Access document in PolyPublie
Subjects: 2950 Mathématiques appliquées > 2950 Mathématiques appliquées
Department: Département de mathématiques et de génie industriel
Research Center: Non applicable
Funders: CRSNG / NSERC
Date Deposited: 15 Jan 2019 12:14
Last Modified: 16 Jan 2019 01:20
PolyPublie URL: https://publications.polymtl.ca/3608/
Document issued by the official publisher
Journal Title: Archives of Control Sciences (vol. 26, no. 3)
Publisher: Sciendo
Official URL: https://doi.org/10.1515/acsc-2016-0021

Statistics

Total downloads

Downloads per month in the last year

Origin of downloads

Dimensions

Repository Staff Only